# SDR DALA2019031901840

- Difficulty date: March 16, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 87,747 hours, 39,892 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHIP 659 -DIV- DIVERTED TO MEM DUE TO LOSS OF THE LEFT HYDRAULIC SYSTEM. CORRECTIVE ACTION: FOUND LINE LEAKING IN RT WHEEL WELL, REPLACED LINE, PTU AND FILTERS LEAK CKS GOOD. (4235622)
